Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Nausea
Sep 28, 2011

I started taking 1 AZT/3TC 300/150MG in the morning and 1 AZT/3TC/NVP 300/150/200MG at night 4 days ago.The first day i had headaches soon after taking the meds and the next day i was o.k however the following day i had serious nausea i cannot cook food let alone eat it and threw up while i was bathing because the smell of soap threw me off.I want to know if this is going to be a long term thing and what i can do to keep me from throwing up.I also have suffered from migraines half of my life and are the meds i am on going to make them worse?Thank you

Response from Dr. Henry

Headache and nausea are fairly common side effects from your HIV regimen (most often due to the AZT)--in most cases symptoms will improve but for some the symptoms will persist and be very annoying (then would often consider changing meds if that is an option where you live). I assume that the dose of nevirapine will be increased to twice daily after several weeks? In some cases migraine headaches can be triggered when starting your regimen-that usually but not always would get better over 2-4 weeks. KH


Previous
hiv
Next
Severe Bladder Problems

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement